Opacity for linear constraint Markov chains

Document type :
Journal articles
Complete list of metadatas

https://hal.sorbonne-universite.fr/hal-02077787
Contributor : Béatrice Bérard <>
Submitted on : Saturday, March 23, 2019 - 10:19:20 PM
Last modification on : Friday, July 5, 2019 - 3:26:03 PM

Links full text

Identifiers

Citation

Béatrice Bérard, Olga Kouchnarenko, John Mullins, Mathieu Sassolas. Opacity for linear constraint Markov chains. Discrete Event Dynamic Systems, Springer Verlag, 2018, 28 (1), pp.83-108. ⟨10.1007/s10626-017-0259-4⟩. ⟨hal-02077787⟩

Share

Metrics

Record views

111